# SDR S9BA200800001

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 20,206 hours, 44,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION, LT FWD SKIN ON LT WING IS CORRODED AT WS 63.5.  REPLACED LOWER SKIN FROM RIB 1 (STA 35.15) TO RIB 10 (STA 147.5) SPLICED SKIN AT RIB 2 (STA 47.5)  AIRCRAFT GROUNDED?  YES
